# SDR SIMA20130319004

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 32,446 hours, 30,226 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT WING SPAR 3 CRACKED AT 10 AND 4 O`CLOCK POSITIONS AT MAIN LANDING GEAR HARNESS. 10 O`CLOCK POSITION 2.10 IN 4 O`CLOCK POSITION 1.50 IN. VISABLE FROM FORWARD AND AFT SIDES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THIS AIRCRAFT HAD BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT AND FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT.  STOP DRILLED CRACK ON LEFT WING SPAR 3 AT 10 O'CLOCK AND 4 O'CLOCK POSITIONS AT MAIN LANDING GEAR HARNESS IAW EMB 145 SRM 51-10-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
